# SDR VTZA97716

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 3160 · Central Display
- Part: Panel
- Part number: 046302001
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD-CHO - FLT 6235 - ABORTED TAKEOFF DUE TO RT OIL PRESSURE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED CAPTION PANEL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
